How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

In Cleveland Heights, Ohio. There's something awry with my

Customer Question

Hello, I'm Mike in Cleveland Heights, Ohio. There's something awry with my blood pressure. I am taking Azor 10/20 1 daily and metoprolol ER 50 mg daily, so that's really 3 BP meds, but it's still way out of control. I used the kiosk at Walmart and it said I am about 167/111. I don't understand how it could be so high given the amount of medication I am already on. I should mention that I am taking 60 mg Parnate as well. A doctor once told me that one of the virtues of MAO inhibitors is that they lower your BP - but this does not seem to be the case. I don't know if I should just sit still until my app't. with my brand new internist at the Cleveland Clinic takes places on 12/2, seek urgent care, or what. I am very anxious all the time and a benzo would really help, but I've been taking them off and on for about 30 years and they stopped working, so the anxiety can't really be treated well. I've asked my p-doc about hydroxyzine and he is ambivalent. I wonder if taking hydroxyzine would help with the hypertension along with helping me calm down. THANKS for your TIME. Mike.
Submitted: 11 days ago.
Category: Medical
Expert:  Dr. Phil, MD replied 11 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 11 days ago.

you sure its not the OSU Michigan game raising your BP Mike?

Expert:  Dr. Phil, MD replied 11 days ago.

I'm joking of course

Do you drink alcohol? smoke? do you take advil, motrin or aleve regularly?

are you obese?